# SDR 2011FA0000542

- Difficulty date: August 5, 2011
- Submitted: August 25, 2011
- Operation: General aviation
- Aircraft: N407MH
- Make and model: Bell 407
- Aircraft serial: 53100
- Aircraft time: 9,314 hours, 20,254 cycles
- Engine: Allsn 250C47B
- Engine time: 8,023 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314177
- Condition: Cracked
- Location: Fuselage
- Part time: 9,314 hours, 20,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH ASB 407-11-95 INSP OF UPPER LT LONGERON CHANNEL FOUND LONGERON CRACKED THROUGH.
